MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC VERTEX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC VERTEX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 6956164
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of event - south korea.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider via a manufacturer representative regarding a device used for spinal therapy.It was reported that, leaf spring was broken and it cannot hold the implant.No patient involvement reported.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
Product analysis of part # 6956164 ; lot #: em20h003 visual inspection confirmed one of the handle leaf springs has broken due to bend stress overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERTEX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19256435
Report Number1030489-2024-00407
Device Sequence Number19478492
Product Code LXH
UDI-Device Identifier00885074511429
UDI-Public00885074511429
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6956164
Device Catalogue Number6956164
Device Lot NumberEM20H003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown